stopped plaquenil for a few days

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AmyTx
Regular Member


Date Joined Dec 2006
Total Posts : 185
   Posted 1/15/2008 11:58 AM (GMT -7)   
ion>stopped plaquenil for a few days since im having problems with my eyes.. she wanted me to take time off of plaquenil until i could see an eye doctor but did not want me to be off of it for long... well i didnt have it lastnight or this morning and im hurting bad... my joints are so sore today and im running a low grade fever (100.2).. is it possible to feel pain so soon after not taking it.. im wanting to go back on it..any thoughts

DX: Lupus (dx:'03) MCTD, Raynaud's, Antithyroid antibodies, Lupus Cebritis, Lupus CNS, Lupus Pneumonitis and Stage II Lupus Nephritis. mitral valve and tricuspid valve regurgitation, 9 tia's and one pontine stroke('06)Seizures('06)steroid induced diabetes and pancreatitis, Photosensitivity since childhood, vasculitis, gangrene left thumb had amputated aug of 07,had mediport put in aug '07, discoid lupus sept 07
Meds: Lisinopril,Hydrochlorithiazide,Keppra, Plaquenil,Prednisone 30 Mg/Day,Miracle mouthwash,Xanax, Darvocet,Lidocaine cream, Xopenex inhaler, Xopenex Nebulizer, prevacid solutabs
 


MJLD
Veteran Member


Date Joined Jul 2007
Total Posts : 1048
   Posted 1/15/2008 12:02 PM (GMT -7)   
Amy, what kind of problems are you having with your eyes? How long will it take you to see an eye doc? Could you go up on your prednisone to get you through until you see an eye doc? Just a thought. Hope it all is resolved soon. God Bless you, Judy

AmyTx
Regular Member


Date Joined Dec 2006
Total Posts : 185
   Posted 1/15/2008 12:13 PM (GMT -7)   
well my eyes are having blurry spells... and then sometimes its like a kaliedoscope effect until it goes to tunnel vision then i can see light but cant make snese of anything.. no headaches no nothing just my eyes are bothering me..well she just lowered my steroids to 15mg a day now..ive been on plaquenil for over a year npow..im looking for a doctor that takes medicaid since im on disability for my lupus and my mediacare doesnt kick in until august of 08...im so frustrated and ive done my best to stay healthy and painfree...thanks again
DX: Lupus (dx:'03) MCTD, Raynaud's, Antithyroid antibodies, Lupus Cebritis, Lupus CNS, Lupus Pneumonitis and Stage II Lupus Nephritis. mitral valve and tricuspid valve regurgitation, 9 tia's and one pontine stroke('06)Seizures('06)steroid induced diabetes and pancreatitis, Photosensitivity since childhood, vasculitis, gangrene left thumb had amputated aug of 07,had mediport put in aug '07, discoid lupus sept 07
Meds: Lisinopril,Hydrochlorithiazide,Keppra, Plaquenil,Prednisone 30 Mg/Day,Miracle mouthwash,Xanax, Darvocet,Lidocaine cream, Xopenex inhaler, Xopenex Nebulizer, prevacid solutabs
 


redrose77
Veteran Member


Date Joined Sep 2005
Total Posts : 2573
   Posted 1/15/2008 3:53 PM (GMT -7)   
You might also consider a neurologist just in case. An opthamalogist is best instead of an optomitrist as the Opthamalogist is an MD and the optomotrist isn't.
Dx:fibromyalgia 2002, systematic lupus 2005, rheumatoid arthritis 2006, PTSD 2007, multiple allergies 2005, migraine, compression fractures T11 & T12, Sjögren's, pregnant due May 2008
Tx: plaquenil, Enbrel, Darvocet, Singulair, Flexeril, Baby Asprin,Prednisone, Imuran, Procardia


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 1/15/2008 4:37 PM (GMT -7)   
Amy . . . it really sounds more like lowering the pred is resulting in your pain. The plaquenil effect takes a while hit. It takes 6 months to fully build in your system and it takes 6 months to fully leave your system.

Sorry you are having such trouble. Yes, talk to your doc about your pain so he can adjust the pred or add another anti-inflam.

Keep us posted.

Blessings!

In His Grip

AlwaysRosie           "We can't control the waves, but we can learn how to surf!!"

Psalms 139

Co-Moderator - Lupus Forum

UCTD, Hashimotos, Inflammatory Bowel, Inflammatory Arthritis

Clickable Links:  Lupus Resources    Lupous.Org   Lupus Criteria (4 of 11)   Lupus Chapter Locator


okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 1/15/2008 6:12 PM (GMT -7)   
Hi Amy, I'm with Rosie, I don't think that would happen so fast with the plaq. there was a mix up in the hospital last month for me. I wasn't even on it for almost a month. I just recently started noticing a problem. So I'm starting all over with the plaq. But it took quite awhile before I noticed the problem
I hope the get your eyes figured out and that it isn't fro the plaq.
hugs
carol
God Bless
Lupus like symptoms, with pbc symptoms, stage 4 COPD w/CHF,  Cancer survivor.  Osteoporosis,osteoarthritis
Prednisone,Plaquanil800mg,vicodin 4x5mg,Evista60mg, Effexor 150mg, HCTZ25/Triamterene37.5mg,Xanax x3,Singular,nitro spray, aciphex, diovan. 
Only two defining forces have ever offered to die for you: 1. Jesus Christ 2. The American G. I
 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 11:27 AM (GMT -7)
There are a total of 2,732,613 posts in 301,037 threads.
View Active Threads


Who's Online
This forum has 151196 registered members. Please welcome our newest member, RAmiddleage55.
282 Guest(s), 12 Registered Member(s) are currently online.  Details
PDL17, Gemlin, 142, ASAdvocate, Denikeef, Fairwind, ChickenArise, Tim Tam, RAmiddleage55, sharron19, Tall Allen, Kristvet86


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer